当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA11558033Vol88No3_032918.pdf672.14 kBAdobe PDF見る/開く
タイトル: Analysis of a solvable model of a phase oscillator network on a circle with infinite-range Mexican-hat-type interaction
著者: Uezu, Tatsuya link image; Kimoto, Tomoyuki link image; Okada, Masato link image
著者(別表記) : 上江洌, 達也; 木本, 智幸; 岡田, 真人
著者読み: うえず, たつや; きもと, ともゆき; おかだ, まさと
キーワード: Mexican-hat-type interaction; oscillator network; infinite-range interaction
発行日: 2013年 9月27日
出版者: American Physical Society
引用: Uezu. T et al.: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics (2013),Vol. 88, No.3, 032918
抄録: We study a phase oscillator network on a circle with an infinite-range interaction. First, we treat the Mexican-hat interaction with the zeroth and first Fourier components. We give detailed derivations of the auxiliary equations for the phases and self-consistent equations for the amplitudes. We solve these equations and characterize the nontrivial solutions in terms of order parameters and the rotation number. Furthermore, we derive the boundaries of the bistable regions and study the bifurcation structures in detail. Expressions for location-dependent resultant frequencies and entrained phases are also derived. Secondly, we treat a different interaction that is composed of mth and nth Fourier components, where m<n, and we study its nontrivial solutions. In both cases, the results of numerical simulations agree quite well with the theoretical results.
記述: ©2013 American Physical Society
???metadata.dc.relation.doi???: 10.1103/PhysRevE.88.032918
???metadata.dc.relation.pmid???: 24125336
URI: http://hdl.handle.net/10935/3570
ISSN: 1550-2376
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/3570

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください